# SDR CA130417001

- Difficulty date: April 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 70,612 hours
- Engine: Ge CF680C2A8
- System (JASC): 7600 · Engine Controls
- Part: Cdu
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) NR 1 ENGINE THRUST REVERSER FAULT ON LANDING. FOUND OTBD REVERSER SLEEVE NOT FULLY STOWED.  THRUST REVERSER WAS DEACTIVATED IAW MEL.  ON DEPARTURE, THE NR 1 POWER LEVER WOULD NOT MOVE OUT OF IDLE POSITION.  CENTER DRIVE UNIT (CDU) FEEDBACK MECHANISM FOUND DAMAGED CAUSING THE INTERLOCK SYS TO REMAIN ON.  CDU WAS REPLACED AND ACFT RETURNED TO SERVICE.
